Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

joyagh

Members
  • Content Count

    128
  • Joined

  • Last visited

Community Reputation

0 Neutral

About joyagh

  • Rank
    Advanced Member

Recent Profile Visitors

1,458 profile views
  1. I got symptoms of a UTI 2 days after starting Florinef. The doc found nitrates and leukocytes in my urine and gave me antibiotics. But I'm on day 5 of antibiotics and am still having symptoms. I stopped the Florinef yesterday thinking it's causing the frequent/constant urgency to pee. Does Florinef cause this and how long after I stop it will these symptoms continue?
  2. found it. this makes sense. my distention is hard and looks like an 38 week pregnancy. When I'm not distended, I only have about 1/2 inch of fat/flab on top of my muscle. It actually hurts to suck it in or lie on my belly, but I have no internal pain or digestive symptoms. I think all my organs pool and swell with any intake of any amount of fluid or food. splanch·nic /ˈsplaNGknik/ Adjective Of or relating to the viscera or internal organs, esp. those of the abdomen. Synonyms visceral - intestinal
  3. do you mean splanchnic pooling? is that actually in the spleen? I have a 10 inch increase in my abdomen during each day. it goes back down by morning. I have this I assume but no doctor has ever done an abdominal xray or anything on me. Splanchnic pooling is occurring after meals in some POTS patients. Excessive pooling of blood in the abdomen has been shown to occur while the patient is supine and at rest (Tani, Singer, McPhee, Opfer-Gehrking, Haruma, Kajiyama & Low, 2000). The splanchnic vascular bed contains up to 30% of blood volume. Limited autonomic neuropathy causing peripheral denervation may be the cause of increased resting flow and reduced mesenteric resistance in these patients. http://www.dinet.org/what_are_the_mechanisms_of_POTS.htm
  4. Metoprolol and Klonopin! I take Klonopin every night to prevent that. Kava Kava helps too. weirdly, all my urine and plasma adrenaline tests come back normal. (of course I'm taking beta blockers)
  5. what are the side effects? I dunno, an IV once a month to feel normal is better than a bunch of meds everyday to still feel like crap, IMO
  6. does anyone know the name of it? I have pregnancy & viral onset POTS. It's gotta be autoimmune. I want IVIG and I want to tell my dr what to test me for. Thanks in advance.
  7. So have you had IVIG? How often do you have to have it done? How well does it work?
  8. This is so helpful to me. I got POTS at 4 mos pg after a flu. I became hypertensive around 6 months and developed Pre E by the last week. I also swelled up suddenly one night and it didn't go away til 2 weeks post partum. what does one do about an auto-immune caused POTS?
  9. thank you for this. this answers a lot of my questions. autonomic neuropathy and its symptoms seems to be the key for me. which is scary.
  10. this isn't about POTS. all it says is POTS is end-stage dysautonomia, which it isn't.
  11. I was taking Beta Blockers when they drew my blood for the plasma norepi test (supine and standing). Does this affect results? If I'm not hyper POTS, why do Beta blockers help me more than anything, and without them I'm a mess?
  12. I did the squat/stand test again this AM. took 2 readings in each position about 1-2 minutes apart. I graphed them and they look like the CAN patient's graphs, although less marked - more gentle appearing on the graph. I didn't have any of the spikes or drops that the healthy groups had. I had a stable, even 10 point rise in systolic BP from stand to squat, and a 10 point stable drop on squat/stand transition. My HR started around 68-70, dropped to 58-60 during the squat, and back to 67-70 during squat/stand transition. Of course, by beta blockers are still affecting me this morning, but my results seem to mimic the CAN results. I heard this morning from a Doctor's webcast that if your BP doesn't rise by 10 points both systolic and diastolic when going from sitting to standing, there's an autonomic problem. My BP didn't change at all. I did it 2-3 times. Only once I got a 5 point change in both sys & diastolic, but the other 2 times, no change at all. even after 3 minutes standing. this could be the beta blockers.
  13. apparently he's got 50 treatment centers for neuropathy, including autonomic neuropathy. He's got one in my town, so I might try it. http://www.beatingneuropathy.com/about-dr-john-hayes-jr
  14. a POTS DX is certainly not benign, depending on cause. If cardiac autonomic neuropathy is the cause, you can die from a sudden cardiac event. I'm sure other causes are not benign either.
×
×
  • Create New...